MathSciNet Relay Station
MathSciNet bibliographic data
MR1638254 47A06 (47A05)
Mezroui, Yahya Projection orthogonale sur le graphe d'une relation linéaire fermé. (French) [Orthogonal projection onto the graph of a closed linear relation] Trans. Amer. Math. Soc. 352 (2000), no. 6, 2789–2800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement